Asyptotic bounds for the solutions of functional and differentialfunctional equations with constant and linear delays
We establish asymptotic bounds for the solutions of functional and differential-functional equations with linearly transformed arguments and constant delays.
How to Cite
Bel’skiiD. V., and PelyukhG. P. “Asyptotic Bounds for the Solutions of Functional and differentialfunctional equations With Constant and Linear Delays”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 9, Sept. 2019, pp. 1249-70, http://umj.imath.kiev.ua/index.php/umj/article/view/1513.